Isotretinoin - Back Pain.

I have been on Isotretinoin for about 3 months. I was taking 60 mg but my joint pain was so bad I could hardly walk. I went down to 30 mg but now I have lower back pain and muscle spasms. This is my 3rd medication to clear my skin (i'm 42) but i'm not sure I can keep taking this. Is all this normal?

Doctor Answers 1

Back pain with isotretinoin

Back pain is a fairly common complaint with isotretinoin.  If you can do some symptomatic treatment like advil, tylenol, or heating pads to treat the back pain, that is best.  You will be the most successful if you stay on the highest dose that you can tolerate.  The back pain will go away once you stop.  

Miami Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.